Actually, I take Lovaza (a prescription strength fish oil w/omega 3's). If anything, the bleeding under the skin has only gotten worse (although my triglycerides have improved greatly--the original reason for the Lovaza prescription).
As a matter of fact, Omega 3's are on the list of medications that make under-the-skin-bleeding worse, along with aspirin, prednisone, etc.
I do take supplemental vitamin D because my levels tested a little low, but I haven't noticed any change in the bleeding.
My arms look as if I've been through a meat grinder, especially my right. Any little bump or scratch becomes a major issue and I also get spontaneous little explosions without cause, some are groupings of little red dots and others are single bean-size red spots. I sometimes feel a burning sensation, look at the place I think it's coming from and see the spot forming. Sometimes they break through the skin and bleed and others just stay there as a dark mark that is slowly re-absorbed.View Thread